# SDR ASAA2019042529283

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STRUCTURE, TRANSITION PANEL CORRODED FROM STA. 500E- 500L LBL 27. GROUNDED - YES. REMOVED CORROSION IAW SRM 51-10-02. ORG .040, REMOVED .006, REMAINING .034 AND FOUND OUT OF LIMITS IAW SRM 53-30-53-01 FROM STA 500H -500L. TOOL T8225I. REMOVED CORROSION FROM STA 500E-500F IAW SRM  51-10-02. ORIG .040, REMOVED .002, REMAINING .038 FOUND IN LIMITS IAW SRM 53-30-53 OK ALODINED IAW SRM 51-20-01. PRIMED IAW SOPM 20-41-02. REMOVED CORRODED SECTION IAW SRM 51-40-02  MAT ID BAC 1496-444 ZEE CHANNEL 7075T62 PO 883991.1 LOT # 151608137 IAW SRM 53-30-53-01-2. FABED IAW SRM 53-00-53-2R-5. ALODINED IAW SRM 51-20-01. PRIMED SOPM 20-41-02. INSTALLED NEW ZEE CHANNEL IAW SRM 51-40-002. AND SRM 53-00-53-2R-5. INSTALLED SIDEWALL SUPPORT IAW SRM 51-40-02.
